# SDR ASAA2019080843331

- Difficulty date: August 4, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 45,299 hours, 13,186 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, PANEL BREAK SUPPORT CHANNEL CRACKED AT STA 540 BL0-LBL24. GROUNDED - YES. REMOVED AND REPLACED PANEL BREAK AT STA 540 BL 0 - LB L 24 IAW B737-800 SRM 51-40-02 AND BOEING DWG 143A0060 REV-.
